My husband had two catheter ablations done. Has felt fine as far as those issues are concerned. However, since he had his last ablation in March of 2006 he has had a tight feeling in his chest, has trouble catching his breath and is constantly on edge feeling because of it. Every now and then he has a severe pain and it goes all down his side, arm, leg. He has had numerous tests, nuclear and exercise stress tests, a battery of ecg, ekg, ultrasound, and has been told he has a very healthy strong heart. No blockage, nothing. He exercises every day and is possibly 5 pounds overweight, not much. He did have an episode in 2007 where everything went dark and his heart stopped and then did a big jolt and then starting beating normally again. Had an tracking device implanted and it was just removed this year and showed nothing on it over the past 2 years. Anyone have any suggestions or advice? Poor guy feels like he is going nuts with this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.